# SDR SWIA201127350

- Difficulty date: August 2, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 43,018 hours, 37,097 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK)  FS 621 BULKHEAD IS CRACKED.  REPAIRED PER REO.
